# SDR R61A201502250121

- Difficulty date: February 25, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N346NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4346
- Aircraft time: 7,611 hours, 7,300 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Activation
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED INTERMITTENT RT MLG DOOR OPEN LIGHT AND AN ABNORMAL SOUND FROM RT SIDE OF ACFT.  CREW DID NOT DECLARE AN EMERGENCY AND LANDED WITHOUT INCIDENT. MAINTENANCE PERFORMED OPS CHECK OF RT MLG DOORS IAW AMM AND NO DEFECTS WERE NOTED.  ACFT IS GOOD FOR SERVICE.
